MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X35 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X35 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 180554
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 110027734, compr vrs glen pps min tpr adr; lot#: unknown; item#: 115400, comp rvs cntrl6.5x50mm st/rst; lot#: 409840; item#: 180551, comp lk scr 3.5hex 4.75x20 st; lot#: 65699984; item#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 65930511; item#: 180555, comp lk scr 3.5hex 4.75x40 st; lot#: 849670.Multiple screws were reported as the reporter was not sure which peripheral screws actually loosened.G2: foreign: japan.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty with a vrs system approximately one (1) year ago.The patient developed a postoperative infection approximately nine (9) months later when the poly linear and glenosphere head were replaced.Subsequently, the patient underwent a second revision surgery approximately a month and a half ago due to loosening of the implant.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.D10: medical products: item#: 110027734, compr vrs glen pps min tpr adr; lot#: 66192751.Item#: 180551, comp lk scr 3.5hex 4.75x20 st; lot#: 65699984.Item#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 65930511.Item#: 180555, comp lk scr 3.5hex 4.75x40 st; lot#: 849670.Item#: 115400, comp rvs cntrl 6.5x50mm st/rst; lot#: 409840.H11: 0001825034-2024-02306, 0001825034-2024-02307, 0001825034-2024-02308, 0001825034-2024-02310.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H10: 0001825034-2024-02306-1.0001825034-2024-02307-1.0001825034-2024-02308-1.0001825034-2024-02310-1.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.Follow ups determined that the patient had poor bone quality at the time of loosening, however the bone quality at the time of implantation remains unknown.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP LK SCR 3.5HEX 4.75X35 ST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20346446
Report Number0001825034-2024-02309
Device Sequence Number7880156
Product Code PHX
UDI-Device Identifier00880304677173
UDI-Public(01)00880304677173(17)320320(10)877630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number180554
Device Lot Number877630
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer02/04/2025
03/14/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date02/25/2025
03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.; SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown